# SDR ASAA9910123

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 864.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE MAIN CABIN SEAT TRACK GOUGED BS 864.5, LBL 45.5.  REPAIRED PER SRM 53-10-5, FIG 8.  (M)
